How can you tell E2 too much?

  1. Board Supporter
    Kristopher's Avatar
    Stats
    5'11"  264 lbs.
    Join Date
    Feb 2004
    Age
    32
    Posts
    842
    Rep Power
    554
    Level
    23
    Lv. Percent
    28.62%

    How can you tell E2 too much?


    So after being tested with sub 300nh/dl TTest, i started on hcg monotherapy, and for the first 3 days (taking 166iu nightly) i felt like a god. Then on the fourth day i felt bloated, and like there was pressure in my head, it felt wierd. I also did not feel the same level of well being that i had previously felt. I dropped the dose 2 nights ago, and did not feel bloated yesterday, and then last night i did a double dose, with the intention to take tonight off.

    Im just curious if my initial feeling of well being was negated on day four by excess E2?

    Thanks

  2. Elite Member
    The Matrix's Avatar
    Join Date
    Mar 2008
    Posts
    5,039
    Rep Power
    7705
    Level
    48
    Lv. Percent
    37.01%
    Achievements Activity ProPosting ProPosting Authority

    Quote Originally Posted by Kristopher View Post
    So after being tested with sub 300nh/dl TTest, i started on hcg monotherapy, and for the first 3 days (taking 166iu nightly) i felt like a god. Then on the fourth day i felt bloated, and like there was pressure in my head, it felt wierd. I also did not feel the same level of well being that i had previously felt. I dropped the dose 2 nights ago, and did not feel bloated yesterday, and then last night i did a double dose, with the intention to take tonight off.

    Im just curious if my initial feeling of well being was negated on day four by excess E2?

    Thanks
    Get tested to not fuc around with playing guesing games it can fool you big time..
    I am not a medical Dr, please keep in mind that this answer is for information purposes only, and is not intended to diagnose, treat or replace sound medical advice from your physician or health care provider.
  3. Registered User
    ItsHectic's Avatar
    Join Date
    Nov 2006
    Posts
    1,603
    Rep Power
    4376
    Level
    30
    Lv. Percent
    46.24%
    Achievements Activity ProPosting Pro

    Definitely sounds like E2, were you more irritable?
    •   
       

  4. Board Supporter
    Kristopher's Avatar
    Stats
    5'11"  264 lbs.
    Join Date
    Feb 2004
    Age
    32
    Posts
    842
    Rep Power
    554
    Level
    23
    Lv. Percent
    28.62%

    yeah i was more irritable. Not sure why! Getting blood test on friday, should clear things up. Also have some DIM coming in the mail, but impatient for it to get here.

    Thanks for the advice
  5. Professional Member
    Gutterpump's Avatar
    Stats
    6'2"  235 lbs.
    Join Date
    Apr 2007
    Age
    37
    Posts
    3,785
    Rep Power
    270716
    Level
    49
    Lv. Percent
    22.63%
    Achievements Activity ProPosting Pro

    hCG sometimes can do that to me too... also headaches the day after each shot if taking over 350iu per shot...

    I try to take ~250iu eod since I am prescribed 1000iu per week.
  

  
 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in